# SDR 98ZZZX1777

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N400SL
- Make and model: Bell 206L-1
- Aircraft serial: 45235
- System (JASC): 7130 · Engine Fireseals
- Part: Fireshield
- Part number: 23009594
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIRE SHIELD CRACKED.  WELD REPAIR MARKED AREA.  REMOVED AND REPLACED.
